# SDR CALA2022030900617

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737-800
- Aircraft serial: 28942
- Aircraft time: 69,265 hours, 25,845 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Part number: 147A5716U16
- Condition: Corroded
- Location: Bs991-1015
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) FLOOR SUPPORT BS 991-1015 LBL31 CORRODED IN AFT M AIN CABIN REMOVED CORRODED FLOOR SUPPORT AND INSTALLED NEW FLOOR SUPPORT P /N 147A5710U16 IAW BOEING DWG #1417A5700 REV "A". DATA WAS TRANS CRIBED FROM PAPER DOC AERSALE WO 3545 NR 25760 ACP BY MECH 34 INSP BY
